# SDR PCSA2014012001

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 76,688 hours, 44,303 cycles
- Engine: Pwa JT8D15
- Engine time: 35,395 hours, 31,456 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

VIBRATION FELT IN NR 1 POWER & FUEL LEVERS.  VIBRATION REDUCED WHEN POWER REDUCED, ENG SHUT DOWN. WIND MILLED FOR 45 MINUTES WITH 30-35 PSI OIL PRESS.
